# SDR SWAA2014082831369

- Difficulty date: August 26, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N276AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 29,821 hours, 13,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 851677
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER EXIT LIGHT LENS BROKEN.  R & R LIGHT ASSEMBLY IAW SIP.
